# SDR REXA200500115

- Difficulty date: September 9, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 4,280 hours, 3,589 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL MESSAGE.  INSPECTED PER AD 98-20-01.  NO DEFECTS NOTED.  RESET FLAPS PER MANUFACTURES FAULT ISOLATION MANUAL (FILM).  OPERATIONALLY CHECKS GOOD.
